# SDR AALA201905269009

- Difficulty date: May 24, 2019
- Submitted: May 27, 2019
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- Aircraft time: 59,322 hours, 16,685 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480014
- Part serial: G7827
- Condition: Delaminated
- Location: Cockpit
- Part time: 28,629 hours, 7,540 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE BISIT: MAINTENANCE REPORTS FLIGHT DECK WINDOW R1 IS DELAMINATED. REMOVED AND REPLACED FLIGHT DECK WINDOW R1 IAW AMM 56-11-01-004-001 AND 56-1-01-424-015. OPS CHECK GOOD IAW AMM 30-41-00-715-001.
